advertisement
Question
Posted by: dw | 2010/03/04

Venlor and weaning off Remeron

Hi Doc. I posted a while back about my psychiatrist putting me on Venlor and weaning me off Remeron as I was putting on weight with Remeron. I am now up to the full dose of Venlor 75mg and for the last week have been taking 15mg Remeron instead of the 30mg. My anxiety is back....how long should I give the Venlor to control the anxiety? Or is this just a symptom of the weaning off process? Or should I contact my psychiatrist to put me on a higher dose of Venlor? Thanks Doc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is a very uncommon and unusual combination which I would never think of using, but presumably your own specific psychiatrist has a particular plan in mind and has good experience of the combination, so you really must go back to him/her to discuss your concerns and to interpret this complex situation. I know of no research or general experience of this combination to provide me with a good response to this - it's your psychiatrist who presumably has this as a basis for his decision to use this combination

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/04

This is a very uncommon and unusual combination which I would never think of using, but presumably your own specific psychiatrist has a particular plan in mind and has good experience of the combination, so you really must go back to him/her to discuss your concerns and to interpret this complex situation. I know of no research or general experience of this combination to provide me with a good response to this - it's your psychiatrist who presumably has this as a basis for his decision to use this combination

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement